# SDR USAA2015021900007

- Difficulty date: February 9, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N518619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK SUPPORT STRUCTURE BY R1 DOOR.  REMOVED, FABRICATED & INSTALLED NEW FLOOR SUPPORT IAW DWG 141N5186 & SRM 51-40-02.
